# SDR SWAA012618

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 62,165 hours, 67,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT TRIMMED AT 280 KTS 13 DEGREES OF AILERON TRAVEL WAS NEEDED.  FOUND RT WING OTBD FLAP CARRIAGE SPINDLE SHEARED.  REMOVED AND REPLACED RT WING OTBD CARRIAGE ASSY PER MM.
